# SDR AALA202202222459

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 22,902 hours, 10,856 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Inaccurate
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM FUEL F, USED /FUEL ON BOARD DISAGREED FUEL LEAK PROCEEDED APPLIED INTERMITTENT CHANGE TO OVER READ PROCEDURES APPLIED 10 PERCENT OF TIME FOB CALCULATED @ 1200 BELOW. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSY WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED FUEL QUANTITY INDICATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-42-322.
